Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spectracef


Thread Tools Display Modes
Old 10-12-2005, 05:00 AM
Posts: n/a
Default No Subject

I took spectracef for three days and ended up with severe diarrhea.<br>I quite taking it and had the diarrhea for a good week afterword. It was horrible. It was the worst diarrhea I ever had. I will never take Spectracef again. I never had problems like this with any other medicine.<br>
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:38 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2015, vBulletin Solutions, Inc.